# SDR SWAA2022101016011

- Difficulty date: September 21, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 26,787 hours, 12,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231DF HAS POPPING NOISE WHEN WALKED ON / [01] REMOVED AND INSTALLED NEW CABIN FLOORBOARD PER AMM 53-21-00;[02] COMPLIED WITH INSPECTION OF REMOVED AND INSTALLED NEW CABIN FLOORBOARD 231DF PER AMM 53-21-00
